- Thu Mar 16, 2017 1:06 pm #5711
I wonder if anyone has the unfortunate combination of Acid Reflux and OT and Interstitial cystitis? When I had Acid Reflux symptoms in the past, I was able to take Zantac (ranitidine) with seemingly no effects on my OT - but this last time round, the zantac set off my IC. My GI then switched me to Pepcid - within 4 hours I had the worse shaking and tremors ever. He then suggested I try really small amounts of zantac and see if I could tolerate it -- I started with 1/4 of a 150 tablet - definitely helped my reflux and the IC wasn't too bad but as I've increased the amount, I've noticed that my tremors are worse and my legs are incredibly stiff. I can barely walk. Has anyone else experienced a relationship between Zantac and increased tremors? I guess I'll have to stop the Zantac to see if the tremors improve and try to find some other medication to help with the reflux --- does anyone have any suggestions? thanks so much in advance for suggestions.